# SDR DXTA2025032402764

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N184QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70163
- Aircraft time: 1,114 hours, 383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340020
- Part serial: 012930
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: DURING COCKPIT PREP WHEN SELECTING EMER LIGHTS ON, THERE WAS NO EMER LIGHTS ON CAS MESSAGE.  THE ENTIRE RIGHT SIDE OF THE EMERGENCY LIGHTING SYSTEM IS INOP.  AFTER 30 MINUTES OF CHARGING THE SYSTEM WITH AIRCRAFT POWER THE FAILURE STILL PERSISTED. CORRECTIVE ACTION; REPLACED #2 BATTERY PER CUSTOMER REQUEST. OPS CHECK GOOD REF. GLOBAL 7500 AMP 33-53-00.
